# SDR DHL200072428C

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 65216357
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C  CHECK,  FOUND E&E BAY DOOR CRACKED AT RT STOP.  INSTALLED NEW DOOR.
